# SDR CALA2014033190718

- Difficulty date: March 28, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 74,249 hours, 10,562 cycles
- Engine: Pwa PW40903
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Damaged
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUEL SPAR VLV RT EICAS STATUS MESSAGE DISPLAYED ON ARRIVAL.  MX MSG 28-14002 SHOWS & RT ENG FUEL SPAR VLV CB A19 TRIPPED.  REMOVED SPAR VLV & FOUND RUBBER DEBRIS STUCK IN VLV.  RUBBER IS FROM OLD DISCHARGE CHECK VLV ON ONE OF THE BOOST PUMPS.  REPLACED VLV IAW 28-22-01 ALL OPERATIONS CHECKED GOOD IAW 28-22-00.
